Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Delayed periods, a result of oral contraceptive pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   i just had a question
User :   i was on seasonelle birth control and i am finised it now and have been waiting for a period for 3 weeks and i havent gotten one i took a pregnany test on friday and it said negitive but i still havent gotten a period
Doctor :   May I know your age?
User :   20
Doctor :   Ok
Doctor :   I shall explain it to you.
Doctor :   Hormonal pills can often cause menstrual irregularities.
Doctor :   This may have caused the delay in the periods.
Doctor :   However there are few other causes that could have also caused the delay.
User :   ok thanks
Doctor :   These includes stress, pregnancy, infections, malnourishment and so on.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor